# SDR UPS97222673

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 6526130UI
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF MAIN CARGO DOOR, FOUND UPPER AFT PRESS SEAL CORNER CASTING CORRODED.  CASTING WAS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORNER CASTING PER SRM 51-20-31, 51-30-2, 51-30-5, 51-10-1.
